学術雑誌論文 2-adic properties for the numbers of involutions in the alternating groups

KODA, Tatsuhiko  ,  SATO, Masaki  ,  TAKEGAHARA, Yugen

14 ( 4 )  , p.1550052 , 2015-05 , World Scientific
ISSN:0219-49881793-6829
NII書誌ID(NCID):AA11646389
内容記述
We study the 2-adic properties for the numbers of involutions in the alternative groups, and give an affirmative answer to a conjecture of Kim and Kim [A combinatorial approach to the power of 2 in the number of involutions, J. Combin. Theory Ser. A117 (2010) 1082–1094]. Some analogous and general results are also presented.
本文を読む

https://muroran-it.repo.nii.ac.jp/?action=repository_action_common_download&item_id=8894&item_no=1&attribute_id=24&file_no=1

このアイテムのアクセス数:  回

その他の情報